# SDR USAASB03205

- Difficulty date: November 22, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS, AT SEAT ROWS 10 AND 11ABC, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER FUSE, AT STATION 598, ABOVE SEAT ROW 11 DEF.  ALSO, REPLACED BATTERY PACK ASSEMBLY, P/N 2013-1A.  OPS CHECK GOOD.  (M)
